It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-14-2010, 10:21 AM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 1
jessv HB User
chronic UTI's, trying everything, still need advice

I'm 24 and have been having chronic UTIs for the past two years. They began when I started having sex regularly with my boyfriend. I was getting two a month constantly and the antibiotics were making me sick.

I went to a urologist who told me i wasn't urinating completely afterwards and to use neosporin after or before sex. She also said that my boyfriend should clean himself before sex.

I followed her advice on the urinating.

I don't use neosporin because I know that eventually the bacteria will build up an immunity to it.... but should I be using it? some sites online say not to, but my urologist said to even use it like it's lube.

My boyfriend cleans off with "Always Wipes" for women before sex. I'm going to start rinsing off in the shower beforehand or use the wipes. Is this a good idea?

I went almost 8 months without a UTI but now, all of a sudden, I've had two in the past 3 months and I'm worried. I can only use Bactrim because Cipro and others make me VERY sick. I'm worried the antibiotic will quit working if I use it too much.

Another big problem is that i've been prescribed adderrall as an antidepressant and to deal with chronic fatigue. I read that 5% of people who use adderral have increased chances of UTI's. that's the LAST thing I need . . .but the adderral is helping me SO MUCH.

I bought AZO cranberry tablets to start taking, and I've been taking 1,000mg (or mcg?) of vitamin C a day and garlic for my immune system.

is there ANYTHING I should be doing that would help MORE? Is there anything I'm doing wrong?

any ideas or advice would be greatly welcomed.

(concerning adderall and its affect on the urinary tract, is it true that as an amphetamine it can irritate the lining of the urethra? it would then cause burning. i'm going through that right now. i went to the doctor and he said my test results for UTI were negative but put me on bactrim for five days anyway. is it the adderall causing the burning?)

Last edited by jessv; 05-14-2010 at 10:49 AM. Reason: additional information

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Semi Accident/Chronic Pain/HELP PLEASE!!!! indyracers10199 Chronic Pain 9 04-16-2012 12:11 PM
Chronic neverending monthly uti,,, help!!! tintinjelo Urology 0 03-09-2009 03:58 AM
Chronic Kidney Infections megss Urology 2 05-28-2008 10:19 AM
Chronic UTI with no relief in sight! please help! prostitch Urology 17 05-26-2008 08:34 PM
need advice for chronic uti's!! ashley558 Urology 4 08-17-2007 09:26 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bhp02 (12), ladybud (9), Millard (8), Mojo88 (6), albedo1 (6), LENNYI (5), Bob652 (4), dreamer54 (3), jasno999 (3), Jinny Jean (3)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!